INDIGO Home University of Illinois at Urbana-Champaign logo uic building uic pavilion uic student center

The conformal geometry of billiards

Show full item record

Bookmark or cite this item:

Files in this item

File Description Format
PDF S0273-0979-2010-01322-7.pdf (2MB) (no description provided) PDF
Title: The conformal geometry of billiards
Author(s): DeMarco, Laura G.
Subject(s): billiards Riemann
Abstract: This article provides an introduction to some recent results in billiard dynamics. We present results that follow from a study of compact Riemann surfaces (equipped with a holomorphic 1-form) and an SL2R action on the moduli spaces of these surfaces. We concentrate on the progress toward classification of "optimal" billiard tables, those with the simplest trajectory structure.
Issue Date: 2011-01
Publisher: American Mathematical Society
Citation Info: DeMarco, L. 2011. The Conformal Geometry of Billiards. Bulletin of the American Mathematical Society, 48(1): 33-52. DOI: 10.1090/S0273-0979-2010-01322-7.
Type: Article
Description: First published in Bulletin of the American Mathematical Society in 2011, published by the American Mathematical Society; DOI: 10.1090/S0273-0979-2010-01322-7
ISSN: 0273-0979
Sponsor: This research is supported by the National Science Foundation and the Sloan Foundation.
Date Available in INDIGO: 2011-05-27

This item appears in the following Collection(s)

Show full item record


Country Code Views
United States of America 86
China 14
Germany 1
Netherlands 1
Ukraine 1


My Account


Access Key